# SDR QXEA2011062100422

- Difficulty date: June 18, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 11 AT STA 71.200 HAS CORROSION.  BLENDED CORROSION IAW RD 8/4-53-884, HFEC CONFIRMED CRACK FREE OF AFFECTED AREA IAW RD 8/4-53-884,  SEAT TRACK R & R WITH NEW TRACK REF SDR.
